MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM TI CANN RETRO/ANTEGRADE FEMORAL NAIL-EX/320MM-STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM TI CANN RETRO/ANTEGRADE FEMORAL NAIL-EX/320MM-STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.013.544S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021 while drilling for the distal screw of a retrograde/antegrade femoral nail, through the spiral blade attachment, the drill bit and screw both skived posteriorly missing the nail all together.The screw was aborted and the spiral blade was completed without incident.It is unknown if there was surgical delay reported.This report is for 1 11mm ti cann retro/antegrade femoral nail-ex/320mm-sterile this is report 9 of 10 for (b)(4).

Brand Name
11MM TI CANN RETRO/ANTEGRADE FEMORAL NAIL-EX/320MM-STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11726989
Report Number2939274-2021-02076
Device Sequence Number14370768
Product Code HSB
UDI-Device Identifier10886982088024
UDI-Public10886982088024
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K033618
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.013.544S
Device Catalogue Number04.013.544S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2021
Initial Report FDA Received Date04/26/2021
Patient Sequence Number1
Patient Age74 YR
Patient Weight145